# SDR AALA201708179029

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 50,473 hours, 25,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bayonet
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR WILL NOT OPEN OR CLOSE FROM INSIDE OR OUTSIDE.  INSPECTED AND FOUND THE DOOR BAYONET OUT OF SEQUENCE.  RESET BAYONET,  DOOR OPS NORMAL IAW AMM 52-11-00.
